Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 249, Number 2

All articles in this issue are freely accessible.

Noncollision singularities in the four-body problem
Robert Orrin Shelton.
Trans. Amer. Math. Soc. 249 (1979), 225-259
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 525672
The Bergman norm and the Szegő norm
Saburou Saitoh.
Trans. Amer. Math. Soc. 249 (1979), 261-279
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 525673
Fourier inversion of invariant integrals on semisimple real Lie groups
Rebecca A. Herb.
Trans. Amer. Math. Soc. 249 (1979), 281-302
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 525674
Extensions, restrictions, and representations of states on $C^{∗} $-algebras
Joel Anderson.
Trans. Amer. Math. Soc. 249 (1979), 303-329
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 525675
The equivalence of $×^{t}C≈×^{t}D$ and $J×C≈J×D$
Ronald Hirshon.
Trans. Amer. Math. Soc. 249 (1979), 331-340
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 525676
Distribution of zeros of orthogonal polynomials
Paul G. Nevai.
Trans. Amer. Math. Soc. 249 (1979), 341-361
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 525677
Ramsey’s theorem for spaces
Joel H. Spencer.
Trans. Amer. Math. Soc. 249 (1979), 363-371
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 525678
Metacompactness, paracompactness, and interior-preserving open covers
Heikki J. K. Junnila.
Trans. Amer. Math. Soc. 249 (1979), 373-385
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 525679
Maximal subspaces of Besov spaces invariant under multiplication by characters
R. Johnson.
Trans. Amer. Math. Soc. 249 (1979), 387-407
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 525680
The behavior of the support of solutions of the equation of nonlinear heat conduction with absorption in one dimension
Barry F. Knerr.
Trans. Amer. Math. Soc. 249 (1979), 409-424
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 525681
The module of indecomposables for mod $2$ finite $H$-spaces
Richard Kane.
Trans. Amer. Math. Soc. 249 (1979), 425-433
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 525682
Nash rings on planar domains
Gustave A. Efroymson.
Trans. Amer. Math. Soc. 249 (1979), 435-445
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 525683
Erratum to: “The ninety-one types of isogonal tilings in the plane” (Trans. Amer. Math. Soc. 242 (1978), 335–353)
Branko Grünbaum and G. C. Shephard.
Trans. Amer. Math. Soc. 249 (1979), 446-446
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 525684
American Mathematical Society